default search action
"On families of quadrature formulas based on Euler identities."
Iva Franjic, Josip Pecaric, Ivan Peric (2011)
- Iva Franjic, Josip Pecaric, Ivan Peric:
On families of quadrature formulas based on Euler identities. Appl. Math. Comput. 217(9): 4516-4528 (2011)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.